Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Otitis external, have yellowish discharge from ear after using ciprodex drops. Is this normal?

Hi I was diagnosed with otitis external and it has been painful. I m using ciprodex drops and now my ear is leaking a yellowish fluid it keep scamming out is this normal? what is happening? Im also taking systemic antibiotic augmentin with an extra scared because I ve had the net clean my ear out twice now and I stii can t fully hear still feels either swollen or clogged pain was horrible but has subsided except at nire Im taking advil
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
otitis externa is a condition in which drops are avvoided
take metrogyl 200 mgm bd
tab diclofenic 50 mgm bd
tab allegra 120 mgm od
ckindac a gel plus mometasone mixed with each other to be applied in ears tds
do for 7 days and continue ointment 3 wk
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor